No Cover Image

Journal article 1135 views

Exponential stability of the exact solutions and EM approximations to neutral SDDEs with Markov switching

Guangqiang Lan, Chenggui Yuan Orcid Logo

Journal of Computational and Applied Mathematics, Volume: 285, Pages: 230 - 242

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/

Published in: Journal of Computational and Applied Mathematics
Published: 2015
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Start Page: 230
End Page: 242